MathSciNet Relay Station
MathSciNet bibliographic data
MR1298520 93B18 (34C99 34H05 58F40 93B52)
Alvarez-Gallegos, Joaquín Nonlinear regulation of a Lorenz system by feedback linearization techniques. Dynam. Control 4 (1994), no. 3, 277–298.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement